# SDR ASOA2012092502287

- Difficulty date: September 5, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 24,821 hours, 17,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE RBL 11, WC 71.10 AT FS 280 CORRODED.  REMOVED SUPPORT ANGLE AT RBL 11 IAW SRM 51-42006-001-001-A01.  INSTALLED SUPPORT ANGLE IAW SRM 51-42-13-001-001.
